Title: Modulational instability on triangular dynamical lattices with long-range interactions and dispersion
Authors: Stepić, M.
Maluckov, A.
Hadžievski, Lj
Chen, F.
Runde, D.
Kip, Detlef  
Language: en
Subject (DDC): DDC::500 Naturwissenschaften und Mathematik
Issue Date: Jan-2004
Publisher: Springer
Document Type: Article
Journal / Series / Working Paper (HSU): European Physical Journal B 
Volume: 41
Page Start: 495
Page End: 501
Publisher Place: Berlin
Abstract: 
The influence of long-range interactions on the stability of stationary solutions of triangular lattices described by the continuum-discrete nonlinear Schrödinger equation is analyzed. By virtue of the linear stability analysis and a variational approach we demonstrate that both soliten array and continuouswave solutions are modulationally unstable. Analytical expressions for instability thresholds and growth rate spectra are presented and compared with the corresponding results in the approximation of a nearest neighbor interaction.
Organization Units (connected with the publication): Technische Universität Clausthal
URL: https://api.elsevier.com/content/abstract/scopus_id/10644237216
ISSN: 14346028
DOI: 10.1140/epjb/e2004-00343-2
Appears in Collections:Publications of the HSU Researchers (before HSU)

Show full item record

CORE Recommender

SCOPUSTM   
Citations

3
checked on May 19, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.